# SDR RAIA970524

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Radome
- Part time: 7,224 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEC - FLT 7301 - WEATHER RADAR INDICATOR SHOWED FAULT AFTER TAKEOFF.  MAINTENANCE REPLACED WEATHER RADAR R/T.  (X)
